# SDR USAA2013091100003

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 17,449 hours, 5,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN AFT GALLEY CENTER FLOOR PANEL BETWEEN BS 38511 TO BS 39505.  REPLACED AFT GALLEY CENTER FLOOR PANEL IAW AMM 53-42-12.
